# SDR SWIA202164515

- Difficulty date: December 31, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L BETWEEN FS517-FS533 CORRODED.   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW INTERCOSTAL AND STRINGER COMMON TO STGR-24L AT FS517.00 - FS333.00. REF CRJ-700 SRM 51-42-06-001-001-A01. SRM 51-42-21-001-001-A01.DWG SH670-33200 REV-G AND DWG SH670-33083 REV-A. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
